# SDR AALA20010632

- Difficulty date: March 21, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT WING LOWER LEADING EDGE CHORD EXTENSION HAS HEAVY AREA OF CORROSION, UNDER INBOARD END OF STUB ACCESS.  REMOVED CORROSION AND REPAIRED PER AARD 57-30-00-2.  (M)
